Florida, 2012

Hail in Florida, May 9, 2012

May 9, 2012 · NWS MFL · 6 events in 1 county or zone

Abundant tropical moisture along with an unstable air mass produced scattered strong to severe thunderstorms across portions of southeast Florida.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

Abundant tropical moisture along with an unstable air mass produced scattered strong to severe thunderstorms across portions of southeast Florida.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at May 9, 1:49 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, May 9, 1:49 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EDT WED MAY 9 2012

...A FEW STORMS POSSIBLE THIS AFTERNOON, A BETTER CHANCE THURSDAY...

.DISCUSSION...SEA BREEZE BOUNDARIES AND INCREASING INSTABILITY HAVE
RESULTED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND
THUNDERSTORMS. THE LATEST GUIDANCE SHOWS MUCH OF THIS ACTIVITY
DISSIPATING BY 23Z. CONDITIONS ARE STILL FAVORABLE FOR A FEW
STRONG THUNDERSTORMS. GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE
THE PRIMARY THREATS. ONCE THIS ACTIVITY DIMINISHES, THE LATE
EVENING AND OVERNIGHT WILL BE MAINLY DRY. HOWEVER, AS A COLD
FRONT PUSHES SOUTHEAST AND REACHES CENTRAL FLORIDA BY DAYBREAK, A
FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP OVER WESTERN PORTIONS
OF THE LOCAL REGION LATE TONIGHT, WELL AFTER MIDNIGHT.

ON THURSDAY, DAYTIME HEATING AND DESTABILIZATION IN ADVANCE OF
THE FRONT COMBINED WITH BETTER UPPER LEVEL SUPPORT, HEIGHT FALLS,
AND A MID LEVEL TROUGH WILL RESULT IN SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON. THE LATEST MODEL
RUNS STILL SHOW THE VERTICAL SHEAR MAY BE ENHANCED AS THE EXIT
REGION OF THE SUBTROPICAL JET MOVES EASTWARD. DAMAGING WINDS WILL
BE THE PRIMARY HAZARD ALTHOUGH HAIL IS ALSO POSSIBLE, ESPECIALLY
WITH TEMPS ALOFT COOLING SLIGHTLY.

THE COLD FRONT AND ASSOCIATED UPPER TROUGH WILL EXIT THE LOCAL
AREA THURSDAY NIGHT, BEFORE STALLING AND DISSIPATING OVER THE
KEYS. AS HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC, LOW
LEVEL WINDS WILL QUICKLY SHIFT AND BECOME NORTHEAST SOMETIME
FRIDAY MORNING. A MID LEVEL RIDGE WILL ATTEMPT TO BUILD ACROSS
THE REGION BY EARLY SATURDAY AS THE SURFACE HIGH NUDGES A BIT
CLOSER. WE ACCORDINGLY EXPECT MAINLY DRY CONDITIONS FRIDAY
THROUGH SATURDAY, ALTHOUGH A FEW SHOWERS STILL CANNOT BE RULED
OUT, ESPECIALLY OVER THE ATLANTIC WATERS AND EAST COAST.

THE NEXT UPPER TROUGH AND FRONTAL BOUNDARY WILL MOVE INTO THE
SOUTHEAST STATES BY EARLY MONDAY. AS WINDS VEER, ATMOSPHERIC
MOISTURE WILL GRADUALLY INCREASE AND SURGE NORTHWARD. AT LEAST
SLIGHT CHANCE POPS ARE WARRANTED REGION WIDE SUNDAY WITH GREATER
POTENTIAL MONDAY INTO TUESDAY. AS THE LOW LEVEL FLOW BECOMES
SOUTHWESTERLY IN RESPONSE TO A DEEP TROUGH OVER THE EASTERN
SEABOARD, THE INGREDIENTS WILL BE IN PLACE FOR ACTIVE WEATHER AND
POTENTIALLY MORE STRONG THUNDERSTORMS. IF MODEL TRENDS PERSIST,
POPS WILL LIKELY BE RAISED FOR LATE MONDAY INTO TUESDAY.

&&

.AVIATION...18Z ISSUANCE...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WERE DEVELOPING ACROSS THE INTERIOR AND MOVING
TOWARDS THE EAST COAST TAF SITES. THE EAST COAST SEA BREEZE HAD
MOVED THROUGH KMIA AND KFLL...BUT WAS STILL LOCATED ALONG THE
COAST IN PALM BEACH COUNTY. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE AT THE EAST COAST TAF SITES THROUGH 22-00Z BEFORE
ENDING. LIGHT SOUTHWEST FLOW IS EXPECTED OVERNIGHT...INCREASING
DURING THE DAY ON WEDNESDAY. ANOTHER ACTIVE DAY IS FORECAST ON
WEDNESDAY...BUT MOST OF THE ACTIVITY IS EXPECTED AFTER 18Z...SO
DID NOT ADD VCTS TO THE TAF ATTM.

&&

.MARINE...WINDS TO REMAIN GENERALLY 15 KNOTS OR LESS WITH SEAS UNDER
5 FEET THROUGH THURSDAY EVENING. EASTERLY FLOW WILL RESUME IN
WAKE OF A FRONTAL PASSAGE ON FRIDAY MORNING WITH WINDS INCREASING
LATE FRIDAY THROUGH SATURDAY. SEAS WILL ALSO BUILD DURING THIS
PERIOD WITH INCREASING WIND WAVES.

&&

.FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES
WILL REMAIN ABOVE CRITICAL THRESHOLDS OVER THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  87  71  84 / 20 50 10 20
FORT LAUDERDALE  73  88  73  84 / 20 50 10 20
MIAMI            73  88  72  85 / 20 50 10 20
NAPLES           74  87  69  87 / 20 30 -  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...84/AK
Hazardous weather outlook, May 9, 3:00 AM EST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT WED MAY 9 2012

AMZ610-630-FLZ063-066>075-168-172>174-100400-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
400 AM EDT WED MAY 9 2012

...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR AND EAST COAST THIS AFTERNOON-EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE INTERIOR AND EAST COAST THIS AFTERNOON WITH ISOLATED
THUNDERSTORMS POSSIBLE ALONG THE GULF COAST. A FEW STRONG
THUNDERSTORMS ARE POSSIBLE INTERIOR AND EAST, CONTAINING
FREQUENT LIGHTING STRIKES, GUSTY WINDS TO AROUND 50 MPH, SMALL
HAIL AND HEAVY DOWNPOURS.

WIND: STRONG WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE IN THE
STRONGEST THUNDERSTORMS.

HAIL: SMALL HAIL WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS.

FLOODING: ISOLATED LOCALES COULD SEE A FEW INCHES OF RAIN OVER A
SHORT DURATION WHICH COULD LEAD TO ISOLATED STREET FLOODING, ESPECIALLY
IF THE HEAVY RAINS HIT AREAS WHICH RECEIVED HEAVY RAIN YESTERDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY,
CONTAINING GUSTY WINDS, SMALL HAIL, AND LOCALLY HEAVY RAINFALL.

WINDS ARE FORECAST TO BECOME NORTHEAST AND INCREASE THIS WEEKEND.
THIS WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC
BEACHES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, May 9, 2:07 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT WED MAY 9 2012

FLZ067-091945-
INLAND PALM BEACH COUNTY FL
307 PM EDT WED MAY 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 345 PM EDT

* AT 302 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES SOUTHWEST OF PAHOKEE...AND MOVING EAST
  AT 15 MPH.

* THE STORM WILL AFFECT...
  PAHOKEE...
  CANAL POINT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2677 8041 2665 8071 2675 8075 2677 8075
      2678 8073 2675 8071 2676 8069 2681 8070
      2687 8063 2695 8062 2696 8059 2696 8049
TIME...MOT...LOC 1907Z 254DEG 14KT 2681 8069

60
Special weather statement, May 9, 2:19 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT WED MAY 9 2012

FLZ072-074-172-173-092000-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
319 PM EDT WED MAY 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 400 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR NORTH MIAMI...AND MOVING NORTHEAST AT 10
  MPH.

* THE STORM WILL AFFECT...
  SUN LIFE STADIUM...
  NORTH MIAMI...
  NORTH BAY VILLAGE...
  NORTH MIAMI BEACH...
  AVENTURA...
  HALLANDALE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2600 8011 2591 8011 2590 8010 2589 8011
      2584 8011 2583 8014 2585 8015 2588 8015
      2581 8018 2581 8028 2593 8033 2602 8025
      2612 8015 2612 8010
TIME...MOT...LOC 1919Z 242DEG 11KT 2591 8020

60
Special weather statement, May 9, 2:45 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT WED MAY 9 2012

FLZ067-068-168-092030-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
345 PM EDT WED MAY 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALM BEACH COUNTY

* UNTIL 430 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES WEST OF NORTH PALM BEACH GENERAL
  AIRPORT...AND MOVING NORTHEAST AT 30 MPH.

* THE STORM WILL AFFECT...
  NORTH PALM BEACH GENERAL AIRPORT...
  PALM BEACH GARDENS...
  TEQUESTA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE.  FUNNEL CLOUDS MAY ALSO DEVELOP.

LIGHTNING IS THE NUMBER ONE WEATHER RELATE KILLER IN FLORIDA.
TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

LAT...LON 2676 8003 2677 8043 2694 8049 2696 8044
      2696 8015 2698 8014 2698 8008 2696 8007
      2687 8004 2680 8003
TIME...MOT...LOC 1945Z 247DEG 28KT 2688 8034

MJB
Local storm report, May 9, 2:49 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT WED MAY 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     9 W PAHOKEE             26.80N 80.80W
05/09/2012  M51.00 MPH       AMZ610             FL   MESONET

            MESONET MEASURED 44 KTS AT STATION L006.

0310 PM     TSTM WND GST     PAHOKEE                 26.82N 80.66W
05/09/2012  M51.00 MPH       PALM BEACH         FL   MESONET

            MESONET REPORTED 44 KTS NEAR PAHOKEE.

0311 PM     TSTM WND GST     OPA-LOCKA               25.90N 80.26W
05/09/2012  M45.00 MPH       MIAMI-DADE         FL   ASOS

            ASOS REPORTED WIND GUST NEAR 39 KTS AT OPA LOCKA AIRPORT.

0326 PM     TSTM WND GST     MIAMI SHORES            25.86N 80.19W
05/09/2012  M50.00 MPH       MIAMI-DADE         FL   MESONET

            MESONET REPORTED 44 KTS WIND GUST NEAR MIAMI SHORES.

&&

RIVERA
Special weather statement, May 9, 2:49 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT WED MAY 9 2012

FLZ074-173-092030-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
349 PM EDT WED MAY 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 430 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR NORTH BAY VILLAGE...AND MOVING EAST AT 15
  MPH.

* THE STORM WILL AFFECT...
  NORTH BAY VILLAGE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2589 8011 2578 8012 2578 8013 2578 8015
      2584 8014 2585 8015 2588 8015 2584 8017
      2578 8018 2578 8019 2587 8022 2594 8012
      2590 8010
TIME...MOT...LOC 1949Z 259DEG 11KT 2585 8013

60
Special weather statement, May 9, 2:54 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT WED MAY 9 2012

FLZ067-068-168-092030-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
354 PM EDT WED MAY 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALM BEACH COUNTY

* UNTIL 430 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES WEST OF NORTH PALM BEACH GENERAL
  AIRPORT...AND MOVING NORTHEAST AT 30 MPH.

* THE STORM WILL AFFECT...
  NORTH COUNTY AIRPORT...
  PALM BEACH GARDENS...
  TEQUESTA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE.  FUNNEL CLOUDS MAY ALSO DEVELOP.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

LAT...LON 2676 8003 2677 8043 2694 8049 2696 8044
      2696 8015 2698 8014 2698 8008 2696 8007
      2687 8004 2680 8003
TIME...MOT...LOC 1945Z 247DEG 28KT 2688 8034

MJB

The radar

The Miami radar (KAMX), 34 km away, was scanning. The volume nearest the first event began at 20:03 UTC.

Open the radar archive at this moment

Event by event

6 hail. Local standard time, as filed.

Hail, Miami-Dade

When
May 9, 3:04 PM EST to 3:10 PM EST
Where
Miami-Dade County, 1.06 mi WSW of Miami Beach
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
25.794, -80.136

An off duty NWS meteorologist reported penny sized hail in Miami Beach.

Hail, Miami-Dade

When
May 9, 3:10 PM EST
Where
Miami-Dade County, 0.65 mi ENE of Miami
Measured
0.75 in hail
Reported by
Public
Coordinates
25.772, -80.190

The public reported penny sized hail in downtown Miami.

Hail, Miami-Dade

When
May 9, 3:10 PM EST
Where
Miami-Dade County, 0.59 mi E of Miami
Measured
1.25 in hail
Reported by
Public
Coordinates
25.771, -80.191

The public reported hail up to 1.25 inches in diameter near downtown Miami.

Hail, Miami-Dade

When
May 9, 3:10 PM EST
Where
Miami-Dade County, 1.36 mi SW of Miami Beach
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
25.785, -80.134

The media reported one inch hail near Miami Beach.

Hail, Miami-Dade

When
May 9, 3:10 PM EST
Where
Miami-Dade County, 0.74 mi SE of Miami
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
25.762, -80.192

The media reported nickel sized hail near Brickell Avenue in downtown Miami.

Hail, Miami-Dade

When
May 9, 3:10 PM EST
Where
Miami-Dade County, 2.5 mi SSW of Biscayne Park
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
25.735, -80.160

Multiple reports of hail ranging in size form an inch to an inch and a half were received from employees at the Hurricane Research Division on Virginia Key.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384789, 384790, 384791, 384792, 384793, 384794.